User menu

Topological Properties of Unbounded Bicommutants

Bibliographic reference Mathot, F.. Topological Properties of Unbounded Bicommutants. In: Journal of Mathematical Physics, Vol. 26, no. 6, p. 1118-1124 (1985)
Permanent URL
  1. Gudder Stanley, Scruggs W., Unbounded representations of ∗-algebras, 10.2140/pjm.1977.70.369
  2. Inoue Atsushi, On a class of unbounded operator algebras, 10.2140/pjm.1976.65.77
  3. Powers Robert T., Self-adjoint algebras of unbounded operators, 10.1007/bf01646746
  4. Epifanio Giuseppina, Trapani Camillo, V*‐algebras: A particular class of unbounded operator algebras, 10.1063/1.526492
  5. Borchers H. J., Yngvason J., On the algebra of field operators. The weak commutant and integral decompositions of states, 10.1007/bf01608975
  6. Inoue Atsushi, A commutant of an unbounded operator algebra, 10.1090/s0002-9939-1978-0473863-x
  7. Lassner G., Wiss. Z. Karl‐Marx‐Univ. Leipzig, Math. Naturwiss. Reihe, 30, 572 (1981)
  8. Mathot Françoise, On the decomposition of states of some∗-algebras, 10.2140/pjm.1980.90.411
  9. Lassner G., Topological algebras of operators, 10.1016/0034-4877(72)90012-2
  10. Antoine J.‐P., Grossmann A., Orthocomplemented subspaces of nondegenerate partial inner product spaces, 10.1063/1.523507